# SDR SWAA2014121134933

- Difficulty date: October 6, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,566 hours, 65,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CHORD CORRODED AT BS 1016, BETWEEN LBL 45 TO RBL 45.  REPAIRED CHORD IAW ER & EA.
